# SDR AALA200801959

- Difficulty date: July 25, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N699AN
- Make and model: Boeing 757223
- Aircraft serial: 27051
- Aircraft time: 43,853 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA EMERGENCY LIGHT AT SEAT 4E INOPERATIVE.  SECURED WIRING HARNESS FOR EMERGENCY LIGHT AT SEAT 4E.  SYSTEM GROUND CHECKED NORMAL OPS.  (CLOSED)
